# SDR MWEA040157

- Difficulty date: September 8, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9919459509
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP PANEL NR 1428 HAS INTERGRANULAR CORROSION AROUND ONE FASTENER.  FABRICATED AND INSTALLED PANEL.
